# SDR 7C7A2019032510496

- Difficulty date: March 5, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N883
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 58,757 hours, 69,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85210003001
- Part serial: 0010259
- Condition: Dented
- Location: Pax Door
- Part time: 58,757 hours, 69,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS LOCATED AT THE UPPER AFT CORNER OF PAX DOOR SKIN.
